Aa
A
A
A
Close
Irritable Bowel Syndrome (IBS) Community
2.73k Members
690327 tn?1255358111

IBS getting worse!

Hi everyone! I have as you know Severe IBS. I have some questions. Are you having back pain also with, of course I have many other things also,but- second,I was prescribed Librax,I used to take it years ago,cannot remember how I felt taking it, but am scared now to take it, but I don't know how much more pain I can stand. I now have and have had for some years Tackardia which I take a Topral 50 every night. But, although I  NEED to take a liberax, I read the side effects and one is racing heart! I cannot risk that,I am lost! Does anyone have any suggestions. You see, I have been to hospital twice with bad Tackardia, once they had to give me the shot which my heart stops for a split second and you pray it starts again! I am scared the liberax could trigger this! Any thoughts ,advise,knowledge of this matter would be appreciated. Chrystal
0 Responses
Have an Answer?
Top Digestive Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem